# SDR HALA0700507

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 22,102 hours, 4,286 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT AND RIGHT ENGINES ARE OUT OF SYNC DURING CLIMB AND DESCENT.  RIGHT ENGINE IS 1 PERCENT HIGHER THAN LEFT ENGINE.  PER HAL ENGINEERING PERF DATA ALL NORMAL ACCOMP BITE CK, NO DEFECTS NOTED.  TELEX SVC TO GENERATE TSI TO MONITOR.  REQUEST FOR MORE CREW EVALUATIONS.
